Weight Loss Home > Akavar Overdose

Treatment for an Akavar Overdose

It is not known how best to treat an Akavar overdose. Therefore, treatment (if necessary) may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include administering medications to help return the heart to its normal rhythm.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Akavar.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.